Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

My Hypo went Hyper due to dose too high.

From: fotogram17 - 21 weeks 5 days ago

Hello...I am looking for support for this as it has never happened before and the symptoms have been very frightening! Has this happened to anyone before that can help me know what their symptoms are/were? I just need some piece of mind right now. The worst is that I am coming out of my skin with anxiety, racing heart off and on, heart palpitations, constant hunger because my stomach is emptying so quickly. I am having frequent bowel movements, that have an extremely foul odor and stool floats. Internal trembling, fatigue mostly in the morning after I eat that lasts for about 5 hours and lessens as the day goes on. I am having ringing in the ears for the last 3 days. Doc says the TSH is within lab range, but it is extremely low for me. It has never been this low in 15 years. I feel my optimal TSH is around 2.0 to 3.0. This time it is 0.427. And I’m feeling all of these symptoms. Doc says the decrease in dose will take about 6 to 8 weeks to relieve Hyper symptoms. I don’t think I can handle feeling this side of it for that long. Any input from anyone that has had this same situation? Thank you!

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
×
SHOW MAIN MENU
SHOW SUB MENU